RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2002, Volume 41, Number 1, Pages 3–14 (Mi al169)  

Group Quasivarieties with Infinitely Many Maximal Subquasivarieties

V. V. Bludov

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: We construct an example of a 2-generated group $G$ and describe a set of proper maximal subquasivarieties in the quasivariety $qG$. This set proves to be infinite, which gives an affirmative answer to Question 14.25 posed by A. I. Budkin in the “Kourovka Notebook”. Moreover, it is shown that every proper subquasivariety in $qG$ is contained in a proper maximal one.

Keywords: group quasivariety, maximal subquasivariety, 2-generated group

Full text: PDF file (1064 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2002, 41:1, 1–7

Bibliographic databases:

UDC: 512.54
Received: 25.07.2000

Citation: V. V. Bludov, “Group Quasivarieties with Infinitely Many Maximal Subquasivarieties”, Algebra Logika, 41:1 (2002), 3–14; Algebra and Logic, 41:1 (2002), 1–7

Citation in format AMSBIB
\Bibitem{Blu02}
\by V.~V.~Bludov
\paper Group Quasivarieties with Infinitely Many Maximal Subquasivarieties
\jour Algebra Logika
\yr 2002
\vol 41
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/al169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1924595}
\zmath{https://zbmath.org/?q=an:1017.08004}
\transl
\jour Algebra and Logic
\yr 2002
\vol 41
\issue 1
\pages 1--7
\crossref{https://doi.org/10.1023/A:1014693216711}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42349095741}


Linking options:
  • http://mi.mathnet.ru/eng/al169
  • http://mi.mathnet.ru/eng/al/v41/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:98
    Full text:44
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019